MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Model Number 195240
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the level sensor pads would not adhere to the reservoir.As a result, level sensor pads from another box were used.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Per the perfusionist, the sensors were mounted on a flat surface on the bottom right of the reservoir and were connected within a minute of placement of the holder.During laboratory analysis, the product surveillance technician (pst) adhered 12 mounting pads to a lab use only (luo) cardiotomy / venous reservoir.The pads adhered very well and were removed with a flat head screwdriver and with significant effort.The pst did not observe any issues with the mounting pads.
 
Additional Manufacturer Narrative
Updated blocks: d9 and h3 h3: 81 - evaluation is in progress, but not yet concluded.
 
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.It was determined that the user was attaching the sensor to the mounting pad within a minute of applying the pad to the reservoir.The user was reeducated on the application of the mounting pads and advised to wait the full five minutes to allow full adhesion.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key10950030
Report Number1828100-2020-00471
Device Sequence Number19640991
Product Code DTQ
UDI-Device Identifier10886799001704
UDI-Public(01)10886799001704(17)221031(10)938394
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number195240
Device Catalogue Number195240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer01/22/2021
02/24/2021
03/23/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date02/13/2021
03/17/2021
04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR